# SDR AALA202301232805

- Difficulty date: November 25, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 69,270 hours, 31,613 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON RIGHT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING AFT LUG WEB RADIUS. MAINTENANCE REPLACED HINGE FITTING PER SRM 51-42-11.
